American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Feimin Huang, Yi Wang, Yong Wang and Tong Yang. Justification of limit for the Boltzmann equation related to Korteweg theory. Quart. Appl. Math. 74 (2016) 719-764.
Abstract, references, and article information
View Article: PDF

[2] Sun-Ho Choi and Seung-Yeal Ha. Time-delayed interactions and synchronization of identical Lohe oscillators. Quart. Appl. Math. 74 (2016) 297-319.
Abstract, references, and article information
View Article: PDF

[3] Yoshihiro Shibata. On the global well-posedness of some free boundary problem for a compressible barotropic viscous fluid flow. Contemporary Mathematics 666 (2016) 341-356.
Book volume table of contents   
View Article: PDF

[4] Bernard Ducomet and Šárka Nečasová. Non equilibrium diffusion limit in a barotropic radiative flow. Contemporary Mathematics 666 (2016) 265-277.
Book volume table of contents   
View Article: PDF

[5] Hind Al Baba, Chérif Amrouche and Miguel Escobedo. Analyticity of the semi-group generated by the Stokes operator with Navier-type boundary conditions on $L^{p}$-spaces. Contemporary Mathematics 666 (2016) 23-40.
Book volume table of contents   
View Article: PDF

[6] Yuxi Hu. On global solutions and asymptotic behavior of planar magnetohydrodynamics with large data. Quart. Appl. Math. 73 (2015) 759-772.
Abstract, references, and article information
View Article: PDF

[7] Young-Pil Choi, Seung-Yeal Ha and Se Eun Noh. Remarks on the nonlinear stability of the Kuramoto model with inertia. Quart. Appl. Math. 73 (2015) 391-399. MR 3357501.
Abstract, references, and article information
View Article: PDF

[8] Seung-Yeal Ha, Zhuchun Li, Marshall Slemrod and Xiaoping Xue. Flocking behavior of the Cucker-Smale model under rooted leadership in a large coupling limit. Quart. Appl. Math. 72 (2014) 689-701.
Abstract, references, and article information
View Article: PDF

[9] H. Inci, T. Kappeler and P. Topalov. On the regularity of the composition of diffeomorphisms. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[10] Seung-Yeal Ha and Moon-Jin Kang. Fast and slow relaxations to bi-cluster configurations for the ensemble of Kuramoto oscillators. Quart. Appl. Math. 71 (2013) 707-728. MR 3136992.
Abstract, references, and article information
View Article: PDF

[11] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600. MR 3112830.
Abstract, references, and article information
View Article: PDF

[12] Young-Sam Kwon and Konstantina Trivisa. On the incompressible limit problems for multicomponent reactive flows. Quart. Appl. Math. 71 (2013) 37-67. MR 3075535.
Abstract, references, and article information
View Article: PDF

[13] Yun-guang Lu. Resonance for the isothermal system of isentropic gas dynamics. Proc. Amer. Math. Soc. 139 (2011) 2821-2826. MR 2801623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Seung-Yeal Ha, Corrado Lattanzio, Bruno Rubino and Marshall Slemrod. Flocking and synchronization of particle models. Quart. Appl. Math. 69 (2011) 91-103. MR 2807979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. A fluid dynamic formulation of the isometric embedding problem in differential geometry. Quart. Appl. Math. 68 (2010) 73-80. MR 2598881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[17] Cédric Villani. Hypocoercivity. Memoirs of the AMS 202 (2009) MR 2562709.
Book volume table of contents   

[18] Xiaojing Xu and Hongjun Yuan. Existence of the unique strong solution for a class of non-Newtonian fluids with vacuum. Quart. Appl. Math. 66 (2008) 249-279. MR 2416773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Shuxing Chen. Mach configuration in pseudo-stationary compressible flow. J. Amer. Math. Soc. 21 (2008) 63-100. MR 2350051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Volker Elling. A possible counterexample to well posedness of entropy solutions and to Godunov scheme convergence. Math. Comp. 75 (2006) 1721-1733. MR 2240632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wen-An Yong. A note on the zero Mach number limit of compressible Euler equations. Proc. Amer. Math. Soc. 133 (2005) 3079-3085. MR 2159788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Fumioki Asakura. Wave-front tracking for the equations of isentropic gas dynamics. Quart. Appl. Math. 63 (2005) 20-33. MR 2126567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Yi Ding and Feimin Huang. On a nonhomogeneous system of pressureless flow. Quart. Appl. Math. 62 (2004) 509-528. MR MR2086043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Shuxing Chen. Stability of transonic shock fronts in two-dimensional Euler systems. Trans. Amer. Math. Soc. 357 (2005) 287-308. MR 2098096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. M. Blokhin and Yu. L. Trakhinin. On a modified shock front problem for the compressible Navier-Stokes equations. Quart. Appl. Math. 62 (2004) 221-234. MR MR2054597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Song Jiang and Ping Zhang. Global weak solutions to the Navier-Stokes equations for a 1D viscous polytropic ideal gas. Quart. Appl. Math. 61 (2003) 435-449. MR MR1999830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Stefano Bianchini and Rinaldo M. Colombo. On the stability of the standard Riemann semigroup. Proc. Amer. Math. Soc. 130 (2002) 1961-1973. MR 1896028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yong Jung Kim. A self-similar viscosity approach for the Riemann problem in isentropic gas dynamics and the structure of the solutions. Quart. Appl. Math. 59 (2001) 637-665. MR MR1866552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Š. Matušů-Nečasová. Existence of classical solutions of the equations of motion for compressible fluids of second grade. Quart. Appl. Math. 58 (2000) 369-378. MR MR1753405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ling Hsiao and Ronghua Pan. The linear stability of traveling wave solutions for a reacting flow model with source term. Quart. Appl. Math. 58 (2000) 219-238. MR MR1753396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia